Stability of Peakons for the Generalized Camassa-Holm Equation
MetadataShow full metadata
We study the existence of minimizers for a constrained variational problems in H1(R). These minimizers are stable waves solutions for the Generalized Camassa-Holm equation, and their derivative may have a singularity (in which case the travelling wave is called a peakon). The existence result is based on a method developed by the same author in a previous work. By giving examples, we show how our method works.
CitationLopes, O. (2003). Stability of peakons for the generalized Camassa-Holm equation. Electronic Journal of Differential Equations, 2003(05), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.